# SDR DALA2015042202878

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-212
- Aircraft serial: 281
- Aircraft time: 68,057 hours, 30,836 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND STRINGER 42L HAS CORROSION ON IT BETWEEN FRAMES 56-57. REPLACED STRINGER 42L IAW SRM 53-00-13.
